# SDR DALA2018082705288

- Difficulty date: August 24, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 81,904 hours, 36,508 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Unsecure
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER THE FLIGHT,  CATERING FOUND A CORD HANGING OUT OF THE R1 DOOR BUSTLE.  FOUND THE LANYARD PARTIALLY HANGING DOWN.  STOWED THE LANYARD IAW AMM 25-66.
